# SDR SWAA2022020465919

- Difficulty date: January 31, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737
- Aircraft serial: 36679
- Aircraft time: 33,220 hours, 20,092 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Condition: Leaking
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: SUSPECTED FUEL LEAK ON #2 ENGINE. IMBALNCE OF 500# WITHIN 20 MINUTES. FUEL FLOW ON #2 ENGINE SHOWED 60 POUNDS MORE FLOW. HANGAR REQUEST RECORD #1499PLANNED HOU 02/08 / [01] FOUND TANK UNITS F4; F5; F6; F8; F9; F11; F12 DRY AND WET CAPACITANCE OUT OF AMM 28-41-21 LIMITS. NEEDS TANK DIVE. OK TO CONTINUE PER MEL 28-6-02 SP1; SP3; SP28 AUTH# 46275;[02] R&R?D #2 FUEL TANK PROBES F4; F5; F6; F8; F9; F11 & F12. ALL WORK ACCOMPLISHED ON TANK TIGERS W/O# 12234R150. OPS AND LEAK CHECK GOOD.
